Browse Title Index


 
Issue Title
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS A LINEARIZED MODEL OF VIBRATIONS IN THE DNA MOLECULE IN THE QUASI-BANACH SPACES Abstract   PDF
E.V. Bychkov, Ya.O. Al'-Ani
 
Vol 2, No 2 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS A METHOD FOR SHOCK CALCULATION Abstract   PDF
V. F. Kuropatenko, M. N. Yakimova
 
Vol 3, No 3 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS A ROBUST APPROACH FOR ROAD PAVEMENT DEFECTS DETECTION AND CLASSIFICATION Abstract   PDF
H. T. Nguyen, L. T. Nguyen, D. N. Sidorov
 
Vol 2, No 3 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ALGORITHM FOR NUMERICAL METHOD OF SOLUTION OF THE OPTIMAL CONTROL PROBLEM FOR SEMILINEAR SOBOLEV TYPE MODELS ON BASIS OF DECOMPOSITION METHOD Abstract   PDF (Русский)
N. A. Manakova
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS AN EFFECT OF THE SLOPE LAYER IN SHEET SAMPLE ON A STRENGTH FOR NEGATIVE COEFFICIENT OF A BIAXIAL LOADING FACTOR OF A SAMPLE Abstract   PDF
A.N. Dheyab
 
Vol 1, No 1 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS AN OPTIMAL CONTROL TO SOLUTIONS OF THE SHOWALTER-SIDOROV PROBLEM FOR THE HOFF MODEL ON THE GEOMETRICAL GRAPH Abstract   PDF
Natalia Aleksandrovna Manakova
 
Vol 3, No 4 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ANALYSIS OF BISMUTH SHOT BEHAVIOR DURING CASTING Abstract   PDF
A. V. Ryabov
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ANALYSIS OF CORRELATION BETWEEN THE ENERGY DEMAND AND ELECTRICITY RATE AND ENVIRONMENT TEMPERATURE AT THE COMPETITIVE MARKET OF THE URAL GRID COMPANY OF UNIFIED ENERGY SYSTEM Abstract   PDF (Русский)
V.G. Mokhov, T.S. Demyanenko
 
Vol 3, No 3 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS APPLICATION OF NEURAL CRYPTOGRAPHY IN SOLVING PROBLEMS OF INFORMATION SECURITY Abstract   PDF
T. S. Ambrosova, N. D. Zulyarkina
 
Vol 2, No 2 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS BOUSSINESQ-L"OVE MATHEMATICAL MODEL ON A GEOMETRICAL GRAPH Abstract   PDF
A. A. Zamyshlyaeva, A. V. Lut
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS CALCULATION OF EIGENVALUES OF COUETTE SPECTRAL PROBLEM BY METHOD OF REGULARIZED TRACES Abstract   PDF (Русский)
S.I. Kadchenko, L.S. Ryazanova, A.I. Kadchenko
 
Vol 4, No 1 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS CALCULATION OF EIGENVALUES OF DISCRETE SEMIBOUNDED DIFFERENTIAL OPERATORS Abstract   PDF
S. I. Kadchenko, G. A. Zakirova
 
Vol 3, No 4 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS CALCULATION OF SCATTERING ELECTROMAGNETIC FIELD OF BODY WITH RECTANGULAR SECTION Abstract   PDF
D. S. Klygach
 
Vol 2, No 2 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS COMPARISON OF NUMERICAL MODELING METHODS FOR QUASI-STEADY PROCESS IN CONDUCTING NONDISPERSIVE MEDIUM WITH RELAXATION Abstract   PDF
E. A. Bogatyreva
 
Vol 4, No 1 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS COMPUTATIONAL EXPERIMENTS FOR ONE CLASS OF MATHEMATICAL MODELS IN THERMODYNAMICS AND HYDRODYNAMICS Abstract   PDF
J. K. Al-Isawi
 
Vol 3, No 3 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS DEVELOPMENT OF TWO-FACTOR AUTHENTICATION SYSTEM FOR EMPLOYEES'S PERSONAL OFFICE OF ''UNIVERIS'' SYSTEM Abstract   PDF
P. S. Gritsenko, N. D. Zulyarkina
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS DIFFERENTIAL OPERATORS ON THE PROJECTIVE PLANE Abstract   PDF (Русский)
O.A. Torshina
 
Vol 3, No 2 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS DISPATCHING OF ROBOTIC CONTROL PROGRAMS Abstract   PDF
E. V. Larkin, V. V. Kotov, A. N. Ivutin, A. N. Privalov
 
Vol 3, No 4 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ENERGY CONSUMPTION MODELLING USING NEURAL NETWORKS OF DIRECT DISTRIBUTION ON EXAMPLE OF RUSSIA UNITED POWER SYSTEM Abstract   PDF
V. G. Mokhov, T. S. Demyanenko, I. P. Ostanin
 
Vol 2, No 2 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS EXISTENCE OF SOLUTIONS IN QUASI-BANACH SPACES FOR EVOLUTIONARY SOBOLEV TYPE EQUATIONS IN RELATIVELY RADIAL CASE Abstract   PDF
M. A. Sagadeeva, A. S. Rashid
 
Vol 2, No 1 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS FORMING OF DISCRETE MECHANICAL ASSEMBLY PRODUCTION PROGRAM Abstract   PDF
Anatoly Panyukov, Vadim Teleghin
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS GENOME-WIDE ANALYSIS OF GENETIC ASSOCIATIONS FOR PREDICTION OF POLYGENIC HYPERCHOLESTEROLEMIA WITH BAYESIAN NETWORKS Abstract   PDF (Русский)
A.V. Sulimov, A.N. Meshkov, I.A. Savkin, E.V. Katkova, D.C. Kutov, Z.B. Hasanova, N.V. Konovalova, V.V. Kukharchuk, V.B. Sulimov
 
Vol 3, No 3 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL BASES OF OPTIMAL MEASUREMENTS THEORY IN NONSTATIONARY CASE Abstract   PDF
M. A. Sagadeeva
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL METHODS OF MODELING OF IMAGE PROCESSING AND ANALYSIS IN THE MODIFIED DESCRIPTIVE ALGEBRAS OF IMAGES Abstract   PDF
A.R. Iskhakov
 
Vol 3, No 4 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL MODEL OF 3D MAPS AND DESIGN OF INFORMATION SYSTEM FOR ITS CONTROL Abstract   PDF
V. A. Klyachin, E. G. Grigorieva
 
1 - 25 of 83 Items 1 2 3 4 > >>